# SDR MALA050877

- Difficulty date: December 12, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Bombdr DHC8400
- Aircraft time: 432 hours, 415 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Odor
- Condition: Detected
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN INFLIGHT HAD A BRIEF STRONG BURNING ODOR IN COCKPIT IT WENT AWAY AS SOON AS APU STOPPED.  DEFERRED APU PER MLE 49-10.
